# SDR TRAX200700935

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 19,408 hours, 15,850 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON WING BOX PRESSURE FLOOR UPPER SURFACE SKIN AND DOUBLERS SPANNING BETWEEN FS 424.00 AND FS 559.00 + 16 BETWEEN RBL 45 AND 36. WORK COMPLETED IN ACCORDANCE WITH:   CRJ 200 NDTM 51-20-04,  REO6 601R-53-41-554, CRJ 200 NDTM 51-20-06, AND SP607.
